Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/583
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: CVBEM for a class of linear crack problems
Author: Ang, W.
Clements, D.
Dehghan, M.
Citation: Mathematics and Mechanics of Solids, 2000; 4(3):369-391
Publisher: Sage Publications Inc
Issue Date: 2000
ISSN: 1081-2865
1741-3028
Abstract: <jats:p> A boundary element method based on the Cauchy integral formulae is proposed for the numerical solution of a class of linear crack problems in anisotropic elasticity. Some specific test problems are solved using this method. </jats:p>
RMID: 0001000722
DOI: 10.1177/108128650000500305
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.